Search Amazon.com:
Register a SA Forums Account here!
JOINING THE SA FORUMS WILL REMOVE THIS BIG AD, THE ANNOYING UNDERLINED ADS, AND STUPID INTERSTITIAL ADS!!!

You can: log in, read the tech support FAQ, or request your lost password. This dumb message (and those ads) will appear on every screen until you register! Get rid of this crap by registering your own SA Forums Account and joining roughly 150,000 Goons, for the one-time price of $9.95! We charge money because it costs us $3,400 per month for bandwidth bills alone, and since we don't believe in shoving popup ads to our registered users, we try to make the money back through forum registrations.
  • Post
  • Reply
d3c1
Feb 3, 2013

by Y Kant Ozma Post


overlayed images?

Adbot
ADBOT LOVES YOU

d3c1
Feb 3, 2013

by Y Kant Ozma Post


Now that i reviewed the youtubes they're loving atrocious, but, really they're just a way for me to vent because i seriously believe what happened to me was real. I mean, what i saw vs oh what the gently caress should i bother i smoked hydrogen peroxide by accident or by a prank so im half retarded what the hell

edit: like 3 years ago heh someone put it on the outsides of my pot bag. im uh partially retarded but i can still type!!

Meh Im done
Dec 28, 2002
Yep.

-Nothing to see here-

d3c1
Feb 3, 2013

by Y Kant Ozma Post


BossRighteous posted:

Allow me to be the first to tell you I have no idea what the gently caress you are talking about.

Edit:
I actually watched the videos for some reason and now I am pretty shaken up because I think you may have some mental illness. Please stop doing drugs and seek therapy. Mental illness is no laughing matter and I hope you can get some help if this sort of talk isn't purely drug induced. If it is purely drug induced, and you don't have these thoughts/feelings normally, please stop using.

Here is a help/policy post from our E/N forum. http://forums.somethingawful.com/sh...3#post410543419

oh well if it disturbs people i'll just edit it out, theres a pretty long story behind those videos and im pretty sure they're true

for example, root.gov?

really the voices in my head came about a month after i stopped the medication 'zyprexa'

Oxford Comma
Jun 26, 2011
Oxford Comma: Hey guys I want a cool big dog to show off! I want it to be ~special~ like Thor but more couch potato-like because I got babbies in the house!
Everybody: GET A LAB.
Oxford Comma: OK! (gets a a pit/catahoula mix)


d3c1 posted:

really the voices in my head came about a month after i stopped the medication 'zyprexa'

Zyprexa is anti antipsychotic that treats schizophrenia...which causes the voices in your head. Get some help.

press for porn
Jan 6, 2008

by Pipski


Hey dawg, I've been right where you are and let me just say that no matter how enlightened you feel right now there is a happier, healthier life that you were meant to live. Come over to the light side, we have better parties and more meaningful relationships. Lay off the drugs and call the nearest mental health clinic, stat. Be honest with them, and if they recommend inpatient don't be scared, it'll probably be the best experience of your life.

Adbot
ADBOT LOVES YOU

Eggplant Wizard
Jul 8, 2005


i loev catte


woah

  • Post
  • Reply